Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 5 found articles
 
 
  Reachability of Affine Systems on Polytopes
 
 
Title: Reachability of Affine Systems on Polytopes
Author: WU, Min
YAN, Gang-Feng
LIN, Zhi-Yun
Appeared in: Acta automatica sinica
Paging: Volume 35 (2009) nr. 12 pages 6 p.
Year: 2009
Contents:
Publisher: The Chinese Association of Automation and The Institute of Automation, Chinese Academy of Sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 5 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands